Skip Navigation
Skip to contents

JYMS : Journal of Yeungnam Medical Science

Indexed in: ESCI, Scopus, PubMed,
PubMed Central, CAS, DOAJ, KCI
FREE article processing charge
OPEN ACCESS
SEARCH
Search

Articles

Page Path
HOME > J Yeungnam Med Sci > Volume 33(1); 2016 > Article
Case Report Pulmonary thromboembolism combined with intracardiac thrombus occurred during the steroid reduction in nephrotic syndrome patient.
Se Jin Lee, Ji Young Park, Sung Kee Ryu, Jae Woong Choi, Won Young Chae, Hee Yun Ryu, Min Seok Yoo, Yoon Suk Bak
Journal of Yeungnam Medical Science 2016;33(1):25-28
DOI: https://doi.org/10.12701/yujm.2016.33.1.25
Published online: June 30, 2016
Department of Internal Medicine, Eulji Medical Center, Eulji University School of Medicine, Seoul, Korea. cisamoe@gmail.com
  • 1,798 Views
  • 6 Download
  • 0 Crossref
  • 0 Scopus

Nephrotic syndrome is associated with a hypercoagulable state, which results in thromboembolism as one of its main complications. Various pathogenetic factors that cause the hypercoagulable state in nephrotic syndrome have been recognized. We report on a 19-year-old female with a minimal-change disease who developed pulmonary thromboembolism combined with intracardiac thrombus while on tapering steroid. Our patient showed hypoalbuminemia with an episode of shock, and was successfully treated with thrombolysis and anticoagulation therapy.

Related articles

JYMS : Journal of Yeungnam Medical Science